# SDR UIEA201000132

- Difficulty date: March 22, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 78,592 hours, 10,543 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, IN MARCH 2010, A CRACK WAS FOUND IN THE 65B01750-806 BS 1140, S-9R FRAME FAIL-SAFE CHORD CRACK COMMON TO THE TENSION TIE. REPAIR ANGLES WERE INSTALLED IAW SRM 51-70-12, REPAIR 1 AND NRC 503241.  THE 65B01750-806 FAILSAFE CHORD IS MADE FROM BAC1503-100460, 7075-0 EXTRUSION 0.072 INCH THICK PER QQ-A-200/11 HEAT TREATED TO T6AFTER FORMING. THE REPAIR IAW SRM 51-70-12, REPAIR 1 AND NRC 503241 CONSISTS OF (2) ANGLES 0.040 INCH THICK AND 0.050 INCH THICK MADE FROM 7075-T6 ALUMINUM AND INSTALLED USING BACB30MY6K7X HI-LOKS.  THE REPAIR IAW PART 1 AND SRM 51-70-12, REPAIR 1 IS INSTALLED ON FATIGUE CRITICAL BASELINE STRUCTURE (FCBS) AND A DAMAGE TOLERANCE EVALUATION (DTE) IS NECESSARY. A DAMAGE TOLERANCE INSP (DTI) INCLUDES AN INSPECTION THRESHOLD, INSP INTERVALS, AND INSP PROCEDURES AND METHODS. IF THE DTI IS NOT AVAILABLE WHEN THE AIRPLANE RETURNS TO SERVICE, THE REPAIR IS APPROVED FOR 24 MONTHS.  THIS REPAIR HAS BEEN SUBMITTED TO MFG FOR DTI ON SR 1-1561617284.  EO 4453A345 DATED 22MAR10 WAS ISSUED TO PERFORM INTERIM REPAIR.
